Browse "MA-Journal Papers(저널논문)" by Issue Date

Jump to a point in the index:

Showing results 261 to 280 of 1569

261
Two point masses perturbation of regular moment functionals

Kwon, Kil Hyunresearcher; Park, SB, INDAGATIONES MATHEMATICAE-NEW SERIES, v.8, no.1, pp.79 - 93, 1997-03

262
Analysis and Convergence of a MAC-like Scheme for the Generalized Stokes Problem

Chou S.H.; Kwak, Do Youngresearcher, NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS, v.13, no.2, pp.147 - 162, 1997-03

263
Drinfeld modular functions

Lee, S; Bae, Sung-Hanresearcher, OSAKA JOURNAL OF MATHEMATICS, v.34, no.1, pp.73 - 99, 1997-03

264
SOME NOTES ON THE GENUS OF MODULAR CURVE X₀(N)

Kim, C.H.; Koo, J.K.researcher, 대한수학회논문집, v.12, no.1, pp.17 - 25, 1997-03

265
Differential equations having orthogonal polynomial solutions

Kwon, Kil Hyunresearcher, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.80, no.1, pp.1 - 16, 1997-04

266
The classification of real projective structures on compact surfaces

Choi, Suhyoungresearcher; Goldman, WM, BULLETIN OF THE AMERICAN MATHEMATICAL SOCIETY, v.34, no.2, pp.161 - 171, 1997-04

267
Polygon indices and superbridge indices of torus knots and links

Jin, Gyo Taekresearcher, JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS, v.6, no.2, pp.281 - 289, 1997-04

268
The classification of real projective structures on compact surfaces

Choi, Suhyoung; Goldman, William M., Bulletin (New Series) of the American Mathematical Society, v.34, no.2, pp.161-171, 1997-04

269
New characterizations of Riesz bases

Kim, Hong Ohresearcher; Lim, JK, APPLIED AND COMPUTATIONAL HARMONIC ANALYSIS, v.4, no.2, pp.222 - 229, 1997-04

270
On combinatorics of Al-Salam Carlitz polynomials

Kim, Dongsuresearcher, EUROPEAN JOURNAL OF COMBINATORICS, v.18, no.3, pp.295 - 302, 1997-04

271
New characterizations of discrete classical orthogonal polynomials

Kwon, Kil Hyunresearcher; Lee, DW; Park, SB, JOURNAL OF APPROXIMATION THEORY, v.89, no.2, pp.156 - 171, 1997-05

272
The analysis of Wilsons nonconforming multigrid algorithms for solving the elasticity problems

KAB SEOK KANG; DO YOUNG KWAKresearcher, JOURNAL OF THE KOREAN SOCIETY FOR INDUSTRIAL AND APPLIED MATHEMATICS, v.1, no.1, pp.105 - 125, 1997-05

273
Elliptic modules of rank one and class fields of function fields

Sunghan Baeresearcher; Hwan Yup Jung, 대한수학회논문집, v.12, no.1, pp.1 - 9, 1997-06

274
A non-standard class of Sibolev orthogonal polynomials

S.S. Han; I.H. Jung; Kwon, Kil-Hyunresearcher; J.K. Lee, 대한수학회논문집, v.12, no.4, pp.935 - 950, 1997-06

275
Sobolev-type orthogonal polynomials and their zeros

Kwon, Kil Hyunresearcher, RENDICONTI DI MATEM. APPL., v.17, no.0, pp.423 - 444, 1997-06

276
On the Spectral Analysis of the Laguerre Polynomials {L~n ^-^k(x)} for Positive Integers k

Kwon, Kil Hyunresearcher; W.N.Everitt; L.L.Littlejohn; R.Wellman, LECTURE NOTES IN PURE AND APPLIED MATHEMATICS, no.191, pp.251 - 284, 1997-06

277
범주형자료의 인과모형에 의한 능력상태 추정과 교육적 활용

김성호researcher; 송미영, 교육평가연구, v.10, no.1, pp.183 - 212, 1997-06

278
Classification of classical orthogonal polynomials

KIL H. KWONresearcher; Lance L. Littlejohn, JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.34, no.4, pp.973 - 1008, 1997-06

279
Sobolev orthogonal polynomials relative to $\lambda p(c)q(c) + <\tau, p(x)q(x)>$

I. H. JUNG; K. H. KWONresearcher; J. K. LEE, COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY, v.12, no.3, pp.603 - 617, 1997-06

280
EM 방법에서 초기값 선정의 개선방법: 범주형 문항점수 분석을 위한 인과모형에서

정미숙; 김성호researcher, 교육평가연구, v.10, no.2, pp.177 - 199, 1997-06

Discover

Type

Open Access

Subject

. next

rss_1.0 rss_2.0 atom_1.0